Special Issue "The 33rd International Conference of The Jangjeon Mathematical Society (ICJMS2020) will be held at Hasanuddin University, Makassar, Indonesia"

A special issue of Symmetry (ISSN 2073-8994).

Deadline for manuscript submissions: 31 July 2021.

Special Issue Editor

Special Issue Information

Dear Colleagues,

We would like to announce that in 2020, the Journal Symmetry will publish an additional Special Issue for the 33rd Congress of the Jangjeon Mathematical Society (ICJMS2020), which will be held at Hasanuddin University, Makassar, Indonesia. The papers presented at this conference will be considered for publication in this Special Issue by the Guest Editors. We would like to invite all the authors to this conference and to contribute to this Special Issue by submitting their work to Symmetry on the following subjects: pure and computational and applied mathematics and statistics, and mathematical physics (related to p-adic analysis, umbral algebra, and their applications).

(see: http://icjms2020.sci.unhas.ac.id/,

https://euro-math-soc.eu/event/tue-30-jun-20-0900/33st-international-conference-jangjeon-mathematical-society-icjms2020)

Prof. Taekyun Kim
Guest Editor

Manuscript Submission Information

Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Symmetry is an international peer-reviewed open access monthly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. The Article Processing Charge (APC) for publication in this open access journal is 1400 CHF (Swiss Francs). Submitted papers should be well formatted and use good English. Authors may use MDPI's English editing service prior to publication or during author revisions.

Keywords

  • Analysis
  • Algebra
  • Linear and multilinear algebra
  • Clifford algebras and applications
  • Real and complex functions
  • Orthogonal polynomials
  • Special numbers and functions
  • Fractional calculus and q-theory
  • Number theory and combinatorics
  • Approximation theory and optimization
  • Integral transformations, equations, and operational calculus
  • Partial differential equations
  • Geometry and its applications
  • Numerical methods and algorithms
  • Probability and statistics and their applications
  • Scientific computation
  • Mathematical methods in physics and in engineering
  • Mathematical geosciences

Published Papers (1 paper)

Order results
Result details
Select all
Export citation of selected articles as:

Research

Open AccessArticle
On the Chebyshev Polynomials and Some of Their Reciprocal Sums
Symmetry 2020, 12(5), 704; https://doi.org/10.3390/sym12050704 - 02 May 2020
Abstract
In this paper, we utilize the mathematical induction, the properties of symmetric polynomial sequences and Chebyshev polynomials to study the calculating problems of a certain reciprocal sums of Chebyshev polynomials, and give two interesting identities for them. These formulae not only reveal the [...] Read more.
In this paper, we utilize the mathematical induction, the properties of symmetric polynomial sequences and Chebyshev polynomials to study the calculating problems of a certain reciprocal sums of Chebyshev polynomials, and give two interesting identities for them. These formulae not only reveal the close relationship between the trigonometric function and the Riemann ζ-function, but also generalized some existing results. At the same time, an error in an existing reference is corrected. Full article
Back to TopTop